Affordable Access

Publisher Website

Stochastic stability of a gyropendulum under random vertical support excitation

Authors
Journal
Journal of Sound and Vibration
0022-460X
Publisher
Elsevier
Publication Date
Volume
119
Issue
2
Identifiers
DOI: 10.1016/0022-460x(87)90461-5
Disciplines
  • Mathematics

Abstract

Abstract The mean square stability of a gyropendulum under random vertical support excitation is considered. The intensity and the correlation time of the stochastic excitations are assumed to be small in order to obtain approximate analytical results. The stochastic averaging procedure of Stratonovich and Khasminskii is used to establish the drift and diffusion coefficients in the corresponding Itô equation. Explicit results are obtained for stochastic stability boundaries.

There are no comments yet on this publication. Be the first to share your thoughts.